... felt so good in the first few days and being enthusiastic and passionate about things. Now suddenly I feel more depressed and sad? Is this normal when starting out? I have major depression and general anxiety and mood swings. I also take pristiq 100mg. I also feel more anxious. I was just feeling fine but now this?
I watched my daughter have some ups and downs when beginning Saphris. We did end up increasing the amount to 20mg a day because we found that even with the ups and downs they were not nearly as bad as before the Saphris. It took about three months before it really smoothed out. We have not even been on it a year and already our life has improved so much! All I can say is to hang in there because the medication hasn't even had time to start doing what it is going to do.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 5 answers
Posted 19 Jul 2012 • 5 answers
Posted 19 Feb 2014 • 3 answers
Posted 3 Feb 2015 • 1 answer
Posted 26 Nov 2017 • 1 answer